PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 100 | 2 | 127-145
Tytuł artykułu

Uniqueness and weighted sharing of meromorphic functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the uniqueness of meromorphic functions using nonlinear differential polynomials and the weighted value sharing method. Though the main concern of the paper is to improve a recent result of L. Liu [Comput. Math. Appl. 56 (2008), 3236-3245], as a consequence of the main result we also improve and generalize some former results of T. Zhang and W. Lu [Comput. Math. Appl. 55 (2008), 2981-2992], A. Banerjee [Int. J. Pure Appl. Math. 48 (2008), 41-56] and a recent result of the present author [Mat. Vesnik 62 (2010), 169-182].
Słowa kluczowe
Rocznik
Tom
100
Numer
2
Strony
127-145
Opis fizyczny
Daty
wydano
2011
Twórcy
autor
  • Department of Mathematics, Silda Chandra Sekhar College, Silda, Paschim Medinipur, West Bengal 721515, India
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap100-2-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.